Asymptotic behavior of integral closures, quintasymptotic primes and ideal topologies

Schenzel, Peter, Naghipour, Reza . Rocky Mountain Journal of Mathematics 2018. 48 (2) :551-572

Locate this article in:

Bibtex

@article{CIS-491934,
  Author = {Schenzel, Peter and Naghipour, Reza},
  Title = {Asymptotic behavior of integral closures, quintasymptotic primes and ideal topologies},
  Journal = {Rocky Mountain Journal of Mathematics},
  Volume = {48},
  Number = {2},
  Year = {2018},
  Pages = {551--572},
  Keywords = {}
}

Similar articles